# SDR FDEA2019081231832

- Difficulty date: July 23, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA04395
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL FRAME STA. 1501 APPROX STRINGER 33 - 1 INCH CRACK EMANATING FROM   FASTENER HOLE AT FRAME. CRACK WAS CONFIRMED USING NDT HFEC. REPAIRED CRACKED FRAME REF DAC DWG AEA0439 AND SRM51-33-01 VOL. 2, SRM 53-00-01   FIG. 8 VOL. 1.
